NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Hudson Akewe
University of Lagos - Lagos / Nigeria
Others
AD Scientific Index ID: 6077863
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Hudson Akewe's MOST POPULAR ARTICLES
1-)
Convergence and stability theorems for the Picard-Mann hybrid iterative scheme for a general class of contractive-like operatorsH Akewe, GA OkekeFixed Point Theory and Applications 2015, 1-8, 2015412015
2-)
Strong convergence and stability of Kirk-multistep-type iterative schemes for contractive-type operatorsH Akewe, GA Okeke, AF OlayiwolaFixed Point Theory and Applications 2014, 1-24, 2014382014
3-)
Coupled fixed point theorems for generalized φ-mappings satisfying contractive condition of integral type on cone metric spacesJO Olaleru, GA Okeke, H AkeweINTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION 2 (2), 87-98, 2012232012
4-)
Fixed point theorems on a quaternion-valued G-metric spacesA Kayode, J Olaleru, H AkeweCommunications in Nonlinear Analysis 7 (1), 73-81, 2019
5-)
On the convergence of Jungck-type iterative schemes for generalized contractive-like operatorsJO Olaleru, H AkeweFasciculi Mathematici 45, 87-98, 2010
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept